# SDR NACA202307070018

- Difficulty date: July 1, 2023
- Submitted: July 8, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 109,495 hours, 18,580 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

- CORROSION FOUND ON THE KEEL BEAM T CHORD AROUND STA1003 BETWEEN LBL9 AND RBL 9. REPLACED THE DAMAGED T CHORD ON THE KEEL BEAM STA 1003 BETWEEN LBL9 AND RBL9 AS PER B767-300 SRM 51-40-05 REVISION NO.122 - APR 15/2023
